# SDR FDEA201304100763

- Difficulty date: April 10, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN BELOW STRINGER 9L AFT OF BULKHEAD BS 1787, EXT SURFACE CHAFED BY STAB FAIRING.  COMPLIED WITH EA F-5330-T0300225, CAT "A" MAJOR REPAIR.
